# SDR IPXA2018032627845

- Difficulty date: March 25, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 55,250 hours, 18,083 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Damaged
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR HANDLE PANEL DAMAGE.  REMOVED AND REPLACED L1 EXTERIOR DOOR HANDLE PANEL MM 52-11-26-004-001, AND 52-12-25-00.
